# SDR SWIA202304180001

- Difficulty date: March 22, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,769 hours, 6,608 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE OF AVIONICS BAY DOOR SURROUND INNER DOOR LANDING HAS FRETTING AROUND MOST OF ITS PERIMETER     (C-CHECK RO 4/17/2023)    BLEND IS WITHIN LIMITS REF GREO 690-53-21-032 REV. -- DATED 2008/03/07, ORIGINAL MATERIAL T=0.120" REMAINING 0.115" REMOVED 0.005" MAX REMOVAL ALLOWED 0.040", NO PRESSURE LEAK CHECK REQUIRED WHEN BLEND DEPTH IS LESS THAN 0.015" COMPLIED WITH ALL STEPS OF GREO 690-53-21-032 REV. -- DATED 2008/03/07COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH SKYWEST FORM M-337.BLEND ONLY NO WEIGHT CHANGE
